# SDR HNAA2011081700254

- Difficulty date: August 12, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 62,597 hours, 70,602 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR IN COCKPIT IN FLIGHT.  CYCLED BLEEDS OFF, NO DIFFERENCE NOTED (NO ODOR IN CABIN).  INSPECTED ACFT FOR ODORS, NONE FOUND.  INSPECTED AVIONICS RACK, TRU'S AND INVERTERS DURING ENGINE RUNS.  NO ODORS NOTED.  ACFT OK FOR SERVICE.
